# SDR ASAA2024052050185

- Difficulty date: May 20, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 57,562 hours, 17,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 BETWEEN LBL 9 AND RBL 27.5 UPPER T-CAP HAS SCRIBE MARKS. GROUNDED - YES. UPON EVALUATION OF SCRIBE LINES ON STA 986 UPPER T-CAP. FOUND UNDERLYING CORROSON ON PREVIOUS REPAIR. REMOVED CORROSION FROM UPPER T-CAP PREVIOUS REPAIR STA 986. ORIGINAL MAT THICK .150, MAT REMOVED .012, MAT REMAINING .138. FOUND TO BE OUT OF LIMITS I.A.W B737-800 SRM 53-70-51-1A-1. REMOVED REQUIRED SURROUND STRUCTURE & EXISTING T-CAP REPAIR. FABRICATED NEW T-CAP USNG BAC1505-101474 707-T6511 PO#1074691.1 INSTALLED FABRICATED REPAIR T-CAP & SURROND STRUCTURE. ALL WORK PERFORMED I.A.W B737-800 SRM 51-40-02, 53-70-51-2R-4.
